# SDR MALA060329

- Difficulty date: May 17, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N456XJ
- Make and model: Saab 340B
- Aircraft serial: 340B456
- Aircraft time: 17,354 hours, 18,825 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 297-330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND SEAT TRACK AT BLO, BETWEEN FS297 AND 330 IS CORRODED AT PREVIOUS REPAIR.  THE PREVIOUS REPAIR HAS BEEN REMOVED AND REPLACED IAW MESABA EO#S53342. REF: EAMS WORK ORDER 213898 TASK 1518.
